login
The OEIS is supported by the many generous donors to the OEIS Foundation.

 

Logo
Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A034605 Theta series of (putative) extremal 2-modular even lattice in dimension 44. 0

%I #6 Nov 23 2015 07:43:34

%S 1,0,0,35904,15246792,1655292672,76076470272,1938889332864,

%T 31986077222088,379828874574336,3467936329482240,25688670889758912,

%U 159542832418562208,857641217296165632,4062186698349846528

%N Theta series of (putative) extremal 2-modular even lattice in dimension 44.

%H H.-G. Quebbemann, <a href="http://dx.doi.org/10.1006/jnth.1995.1111">Modular lattices in Euclidean spaces</a>, J. Number Theory, 54 (1995), 190-202.

%K nonn

%O 0,4

%A _N. J. A. Sloane_.

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recents
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified July 15 06:58 EDT 2024. Contains 374324 sequences. (Running on oeis4.)